# SDR HALA2021020900013

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 32,364 hours, 5,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Faulted
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0390 2L SLIDE LT SW FAULT. CORRECTIVE ACTION: REMOVED AND REPLACED 2L SLIDE. (7267001)
